Research article

New inequalities of Wilker's type for hyperbolic functions

  • Received: 24 October 2019 Accepted: 19 November 2019 Published: 22 November 2019
  • MSC : 26D05, 26D15

  • Using power series expansions of functions and the monotonicity criterion for the quotient of power series, we establish some new Wilker-type inequalities for hyperbolic functions.

    Citation: Ling Zhu. New inequalities of Wilker's type for hyperbolic functions[J]. AIMS Mathematics, 2020, 5(1): 376-384. doi: 10.3934/math.2020025

    Related Papers:

  • Using power series expansions of functions and the monotonicity criterion for the quotient of power series, we establish some new Wilker-type inequalities for hyperbolic functions.


    加载中


    [1] J. B. Wilker, Problem E 3306, Amer. Math. Monthly, 96 (1989), 55.
    [2] J. S. Sumner, A. A. Jagers, M. Vowe, et al. Inequalities involving trigonometric functions, Amer. Math. Monthly, 98 (1991), 264-267.
    [3] I. Pinelis, L'Hospital rules for monotonicity and the Wilker-Anglesio inequality, Amer. Math. Monthly, 111 (2004), 905-909.
    [4] L. Zhu, On Wilker-type inequalities, Math. Inequal. Appl., 10 (2007), 727-731.
    [5] Z. J. Sun and L. Zhu, On New Wilker-type inequalities, ISRN Mathematical Analysis, 2011 (2011), 1-7.
    [6] Zh. H. Yang, Y. M. Chu and M. K. Wang, Monotonicity criterion for the quotient of power series with applications, J. Math. Anal. Appl., 428 (2015), 587-604.
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(355) PDF downloads(311) Cited by(3)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog